MAUDE Adverse Event Report: CAREFUSION, INC IP SKIN SCRUB TRAY

CAREFUSION, INC IP SKIN SCRUB TRAY
Model Number 4468
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr 2578901 initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that gloves have holes.Per attached complaint details: incident/non-conformance description (include photo of non-conformance if available): the customer reported the gloves inside has holes in them.
 
Additional Manufacturer Narrative
No samples or photos were not available for evaluation.As a result, bd was unable to verify the reported issue.The defective gloves are supplied outside of bd and this supplier was notified of the ongoing issues.According to the supplier, the root cause for this issue is 'poor rotation of the mold'.It is speculated that there may be a thin spot on the fingertips of the glove, and the end users have a hole after using the glove.The thin fingertips may be due to the poor rotation of the mold base during production resulting in uneven adhesion of the material and thin fingertips.The manufacturing will continue to check the rotation mechanism of the mold base every day, if any abnormality occurs, it will be immediately eliminated and replaced.The frequency of mold base lubrications has been adjusted from twice a week to three times a week since (b)(6) 2020 to ensure that the mold base rotates smoothly.
 
Event or Problem Description

Brand Name
IP SKIN SCRUB TRAY
Common Device Name
SKIN SCRUB TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key11627193
Report Number1423507-2021-00022
Device Sequence Number19653161
Product Code OJU
UDI-Device Identifier10885403184475
UDI-Public(01)10885403184475
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Model Number4468
Device Catalogue Number4468
Device Lot Number0004139417
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;